# SDR RAIA00601064

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,046 hours, 16,759 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Corroded
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3561 - ORF - AIR GROUND FAIL MESSAGE ON EICAS AND UNABLE TO RETRACT THE GEAR.  MAINTENANCE INSPECTED AND FOUND THE NOSE WOW PROXIMITY SWITCH AND CONNECTOR CORRODED.  REMOVED AND REPLACED THE PROX SWITCH AND PERFORMED SEVERAL GEAR SWINGS.
